MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT40
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There are 2 medical device reports for this event.This report is for the left eye.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Information received via surgeon on (b)(6) 2021 consumer complained of glare in both eyes.Vision had dropped to 20/25 ou.Returned 1 week later and felt like his vision was worse after yag and was documented at 20/30.Patient was examined and noted some spots and mild haze/pc wrinkles.Doctor performed a yag pc but noted afterwards that the spots on the iol.There were spots on the left iol.Patient returned 1 week later with no improvement in vision or symptoms.Deposits were still present.Attempted to do low-power yag just anterior to iol os with some mild success.Was able to yag away some of the spots but avoided the central spot.It was reported by surgeon that toric lens rotated after surgery and was repositioned 1 month later.This file represents left eye.No further information available.

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12094939
Report Number1119421-2021-01291
Device Sequence Number11800904
Product Code MFK
UDI-Device Identifier00380652415972
UDI-Public00380652415972
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberTFNT40
Device Catalogue NumberTFNT40U160
Device Lot Number12684027
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR